# SDR USAA2013111900001

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 31,726 hours, 13,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2S CHECK FWD FLIGHT ATTENDANT FLASHLIGHT A/C LT IS INOPERATIVE.  R & R FLASHLIGHT BATTERY, OPERATIONS CHECKED IAW AMM 25-65-63.
